CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ASYMPTOTIC ANALYSIS OF NONLINEAR ROBIN-TYPE BOUNDARY VALUE PROBLEMS WITH SMALL PERIODIC STRUCTURE 期刊论文
MULTISCALE MODELING & SIMULATION, 2021, 卷号: 19, 期号: 2, 页码: 830-845
Authors:  Ye, Changqing;  Cui, Junzhi;  Dong, Hao
Favorite  |  View/Download:14/0  |  Submit date:2021/10/26
elliptic hemivariational inequality  homogenization  finite element method  error estimates  contact problems  Robin problems